RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 55, Issue 2(332)  


Decision problems for groups and semigroups
S. I. Adian, V. G. Durnev
3
The buffer property in resonance systems of non-linear hyperbolic equations
A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov
95
Leonid Ivanovich Sedov (obituary)
A. G. Kulikovskii, G. A. Lyubimov
121
Selim Grigor'evich Krein (obituary)
Yu. M. Brezanskii, S. G. Gindikin, S. S. Kutateladze, P. A. Kuchment, S. P. Novikov, Yu. G. Reshetnyak, S. A. Sklyadnev, V. M. Tikhomirov
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On series with monotone terms
S. A. Telyakovskii
127
On the maximal possible rates of growth of solutions of the Cauchy problem and normalized eigenfunctions of a class of non-linear operators of Sturm–Liouville type with a continuous positive weight function
G. A. Aigunov
129
Compact homogeneity of Uryson's universal metric space
S. A. Bogatyi
131
Hyperfoliations of non-negative Ricci curvature
D. V. Bolotov
133
The best constant in an inequality of Khinchin type for quadratic forms
B. D. Gnedenko
135
On the $K$-theory of matrix algebra bundles
A. V. Ershov
137
Estimates of the minimal eigenvalue of self-adjoint second-order differential operators
Yu. Knezhevich-Milyanovich
139
Images of graded polynomials in matrix rings over finite group algebras
V. V. Kulyamin
141
Closures of nilpotent orbits of cubic matrices of order three
A. G. Nurmiev
143
On the asymptotic behaviour of the Taylor series coefficients of $\xi(s)$
L. D. Pustyl'nikov
145
On the chromatic number of a space
A. M. Raigorodskii
147
On singularities of affine fibrations of certain types
M. V. Ruzhansky
149
Modules over hereditary Noetherian prime rings
A. A. Tuganbaev
151
On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc
F. A. Shamoyan
153
Non-primitive polycycles and helicenes
M. I. Shtogrin
155
Densities of the Betti numbers of pre-level sets of quasi-periodic functions
A. I. Èsterov
157

Mathematical Events
Pseudohistory and pseudomathematics: fantasy in our life
S. P. Novikov
159
Linguistics according to A. T. Fomenko
A. A. Zaliznyak
162
“Modern Methods in Theory of Functions and Adjacent Problems” on Voronezh Winter Mathematical School
P. L. Ul'yanov, Yu. V. Pokornyi, A. V. Borovskikh
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020